# SDR DALA2025072805646

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 79,162 hours, 10,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Damaged
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 FRAME 63 STR 2R SUPPORT CLIP (PN: F5349190920900 ITEM 75) HAS ELONGATED HOLES AND TOOLING DAMAGE. CORRECTIVE ACTION: REPAIRED PER ERA 627465-14 REV O. (1105006)
